I have a circular spot on each ankle that I thought was wringworm. I tried over the counter meds but the areas continued to grown. I went to my family doctor and he prescribed a cream for numular eczema but after 3 weeks it continued to grow. I was refered to dermetologist and he also think it is eczema and prescribed a different med. I continue to have itching and I see no difference. I see the doctor next week after using the new med for 3 weeks. I have had this problem now for 3 months. I am worried it's not going to get better and I will have to change my knee surgery date which is in 6 weeks. Any ideas what it could be. Help!
Ive dealt with the same problem. I initially thought it was ringworm and saw two doctors & a dermatologist. It just kept spreading! the dermatologist was absolutely NO help. she stated that it was probably just skin irritation due to poor hygiene. ridiculous, i am a very clean person. i eventually found out what it was, from the internet! Pityriasis rosea. there doesnt really seem to be much you can do. i applied cortisone cream and it eventually cleared up and it has not come back. but it did take over a month!
I get something similar and apply a prescribed lotion. It's called Desonide Lotion .05%. Apply twice a day and typicaly within a week it's gone. If it comes back, just use the lotion again. I've dealt with this for several years and the medication always makes it go away. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.